# SDR UIEA2019030503487

- Difficulty date: March 6, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,925 hours, 21,304 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: MA31A1017
- Part serial: AA644896
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPAR VALVE OPS CHECK FAILED ON 2 ENGINE START.( COMPLIED WITH MAINTENANCE PROCEDURES 28-40-02 STEP 1 AND TRANSFERRED TO MDDR 108246 PER DDG 28-40-02 CAT "C". REMOVED AND REPLACED VALVE SPAR MOTOR IAW AMM 28-22-11 AND OPS CHECKED GOOD AT THIS TIME THIS CLEARS DMI 108246 STICKER REMOVED.  )
